Exact multiplicity of solutions for discrete second order Neumann boundary value problems

Dingyong Bai, Hairong Lian, Haiyan Wang

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Our concern is the second order difference equation subject to the Neumann boundary conditions.Under convex/concave conditions imposed on g, some results on the exact numbers of solutions and positive solutions are established based on the discussions to the maximum and minimum numbers of (positive) solutions.

Original languageEnglish (US)
Article number229
Pages (from-to)1-17
Number of pages17
JournalBoundary Value Problems
Volume2015
Issue number1
DOIs
StatePublished - Dec 1 2015

    Fingerprint

Keywords

  • difference equation
  • exact numbers of solutions and positive solutions
  • Neumann boundary value problem

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis

Cite this